Stereological models of spatial structure of convection currents in free atmosphere
Doklady Akademii Nauk, Tome 350 (1996) no. 1, pp. 112-114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_350_1_a12,
author = {G. B. Gol'fel'd},
title = {Stereological models of spatial structure of convection currents in free atmosphere},
journal = {Doklady Akademii Nauk},
pages = {112--114},
year = {1996},
volume = {350},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_350_1_a12/}
}
G. B. Gol'fel'd. Stereological models of spatial structure of convection currents in free atmosphere. Doklady Akademii Nauk, Tome 350 (1996) no. 1, pp. 112-114. http://geodesic.mathdoc.fr/item/DAN_1996_350_1_a12/